Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 7, NWS Medford, OR

March 12, 2011

NWS Medford, OR issued this gale warning at Mar 12, 2011, 2:37 PM PST. It took effect at Mar 13, 2011, 5:00 AM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2011, 2:37 PM PST (22:37 UTC)
In effect from
Mar 13, 2011, 5:00 AM PDT
Expired
Mar 13, 2011, 9:00 AM PDT
In force
4 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WHUS76 KMFR 122237
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
237 PM PST SAT MAR 12 2011

PZZ350-356-131200-
/O.CON.KMFR.SI.Y.0193.000000T0000Z-110313T1200Z/
/O.CON.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/
/O.UPG.KMFR.SE.A.0012.110313T1200Z-110315T2300Z/
/O.NEW.KMFR.SE.W.0015.110313T1800Z-110315T2300Z/
/O.NEW.KMFR.GL.W.0007.110313T1200Z-110314T0300Z/
/O.UPG.KMFR.SR.A.0002.110313T1200Z-110314T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
237 PM PST SAT MAR 12 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS
WARNING IS IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT TUESDAY. THE
STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS
NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS: SOUTH 20 TO 30 KT OVERNIGHT THEN INCREASING 35 TO 40 KT
  SUNDAY MORNING THROUGH SUNDAY EVENING.

* SEAS: BUILDING TO 13 TO 15 FEET DOMINANT PERIOD 13 SECONDS
  OVERNIGHT AND 14 TO 17 FEET DOMINANT PERIOD 11 SECONDS THROUGH
  SUNDAY NIGHT. SEAS WILL BUILD FURTHER TO AROUND 20 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-376-131200-
/O.CON.KMFR.SI.Y.0194.000000T0000Z-110313T1200Z/
/O.CON.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/
/O.UPG.KMFR.SE.A.0012.110313T1200Z-110315T2300Z/
/O.NEW.KMFR.SE.W.0015.110313T1800Z-110315T2300Z/
/O.NEW.KMFR.GL.W.0007.110313T1200Z-110314T0300Z/
/O.UPG.KMFR.SR.A.0002.110313T1200Z-110314T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
237 PM PST SAT MAR 12 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT SUNDAY. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS
WARNING IS IN EFFECT FROM 11 AM SUNDAY TO 4 PM PDT TUESDAY. THE
STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS
NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS: SOUTH 20 TO 30 KT OVERNIGHT THEN INCREASING 35 TO 40 KT
  SUNDAY MORNING THROUGH SUNDAY EVENING.

* SEAS: BUILDING TO 13 TO 15 FEET DOMINANT PERIOD 13 SECONDS
  OVERNIGHT AND 14 TO 17 FEET DOMINANT PERIOD 11 SECONDS THROUGH
  SUNDAY NIGHT. SEAS WILL BUILD FURTHER TO AROUND 20 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
393 
WHUS76 KMFR 131033
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
333 AM PDT SUN MAR 13 2011

PZZ350-356-132345-
/O.CON.KMFR.SI.Y.0193.000000T0000Z-110313T1200Z/
/O.CON.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/
/O.EXT.KMFR.GL.W.0007.110313T1200Z-110313T1600Z/
/O.EXT.KMFR.SE.W.0015.110313T1200Z-110315T2300Z/
/O.NEW.KMFR.SR.W.0002.110313T1600Z-110314T0300Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
333 AM PDT SUN MAR 13 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT EARLY THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT EARLY THIS MORNING...
...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PDT TUESDAY...
...STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT
THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL
4 PM PDT TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM
PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. 

* WINDS: SOUTH 20 TO 30 KT WILL INCREASE TO 30 TO 40 KT THIS
  MORNING...THEN INCREASE TO 40 TO 50 KT WITH GUSTS TO 60 KT THIS
  AFTERNOON THROUGH EARLY THIS EVENING.

* SEAS: BUILDING TO 12 TO 15 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS THIS MORNING. THEN SEAS BECOME VERY STEEP AND BUILD TO
  17 TO 21 FEET WITH A DOMINANT PERIOD OF 11 SECONDS THIS
  AFTERNOON INTO EARLY THIS EVENING. SEAS MAY DECREASE BRIEFLY
  TONIGHT AS WIND SEAS DECREASE. THEN...BUILDING WESTERLY SWELL
  WILL BUILD SEAS TO 19 TO 21 FEET AT 14 SECONDS MONDAY. SEAS OF
  16 TO 19 FEET WILL CONTINUE THROUGH TUESDAY AFTERNOON.

* IMPACTS: STRONGEST WINDS WILL BE FROM CAPE FERRELO TO CAPE ARAGO
  WITH LOCALLY VERY STRONG WINDS NEAR CAPE BLANCO. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$

PZZ370-376-132345-
/O.CON.KMFR.SI.Y.0194.000000T0000Z-110313T1200Z/
/O.CON.KMFR.SW.Y.0034.000000T0000Z-110313T1200Z/
/O.EXT.KMFR.GL.W.0007.110313T1200Z-110313T1600Z/
/O.EXT.KMFR.SE.W.0015.110313T1200Z-110315T2300Z/
/O.NEW.KMFR.SR.W.0002.110313T1600Z-110314T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
333 AM PDT SUN MAR 13 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT EARLY THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT EARLY THIS MORNING...
...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PDT TUESDAY...
...STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL
4 PM PDT TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM
PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. 

* WINDS: SOUTH 25 TO 35 KT WILL INCREASE TO 35 TO 45 KT THIS
  MORNING...THEN INCREASE TO 40 TO 50 KT WITH GUSTS TO 60 KT THIS
  AFTERNOON THROUGH EARLY THIS EVENING.

* SEAS: BUILDING TO 13 TO 17 FEET WITH A DOMINANT PERIOD OF 10
  SECONDS THIS MORNING. THEN SEAS BECOME VERY STEEP AND BUILD TO
  18 TO 21 FEET WITH A DOMINANT PERIOD OF 11 SECONDS THIS
  AFTERNOON. COMBINED SEAS OF 17 TO 20 FEET ARE EXPECTED THIS
  EVENING THROUGH TONIGHT. THEN...BUILDING WESTERLY SWELL WILL
  BUILD SEAS TO 20 TO 22 FEET AT 14 SECONDS MONDAY. SEAS OF 16 TO
  19 FEET WILL CONTINUE THROUGH TUESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 12, 1:24 PM PST, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 12, 1:24 PM PST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
124 PM PST SAT MAR 12 2011

.DISCUSSION...12/12Z NAM/GFS IN.

SMALL FLUCTUATIONS IN SEA LEVEL ARE STILL OCCURRING ACROSS THE
PACIFIC THIS MORNING...INCLUDING THE OREGON COAST. HOWEVER...THE
TSUNAMI THREAT HAS PASSED AND ALL WARNINGS AND ADVISORIES HAVE
ENDED FOR THE OREGON AND CALIFORNIA COAST.

AS FAR AS THE WEATHER GOES...A PROGRESSIVE PATTERN WILL REMAIN IN
PLACE FOR THE NEXT WEEK. THE LONGWAVE TROUGH WILL REMAIN ANCHORED
OVER THE GULF OF ALASKA THROUGH TUESDAY...THEN IT WILL PROGRESS
SLOWLY TOWARD THE COAST. IT WON'T QUITE MAKE IT ONSHORE BEFORE IT
REDEVELOPS AGAIN FARTHER OFFSHORE.

WHILE THE TROUGH IT ANCHORED...IT WILL EJECT SEVERAL SHORT WAVES
TOWARD THE COAST.

THE FIRST OF THESE WAVES WILL MOVE ONSHORE LATER THIS MORNING AND
THE ASSOCIATED SURFACE FRONT IS NOW MOVING ONSHORE WITH LIGHT
PRECIPITATION NOW OCCURRING AT THE COAST. THIS FRONT LOOKS LIKE A
FAIRLY TYPICAL ONE AS FAR AS PRECIPITATION GOES...WITH MOSTLY
LIGHT TO MODERATE PRECIPITATION RATES. IT WON'T BE PARTICULARLY
WINDY. SNOW LEVELS WILL BE NEAR 3500 FEET...RISING TO 4000 TO 5000
FEET THIS AFTERNOON.

THE SECOND...AND STRONGEST WAVE WILL MOVE ONSHORE SUNDAY EVENING.
THE ASSOCIATED SURFACE FRONT WILL MOVE ONSHORE SUNDAY AFTERNOON.
THIS ONE WILL BE QUITE WET...BUT THE MAIN STORY WILL BE THE
WINDS. OFFSHORE WINDS MAY REACH STORM FORCE...AND HIGH WINDS WILL
OCCUR ALONG THE COAST...EAST OF THE CASCADES...AND IN THE SHASTA
VALLEY. HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN EFFECT FOR
THOSE AREAS. SNOW LEVELS WILL RISE TO 5000 TO 6000 FEET SUNDAY
MORNING...THEN LOWER TO 2500 TO 3500 FEET BEHIND THE FRONT SUNDAY
NIGHT. THERE WILL BE SIGNIFICANT SNOW...BUT AMOUNTS WILL LIKELY
NOT MEET WARNING CRITERIA. HOWEVER...A WINTER WEATHER ADVISORY
WILL SOON BE ISSUED FOR CAZ082/083 ABOVE 4500 FEET.

A WEAK WAVE WILL MOVE IN MONDAY EVENING AND WON'T BE OF MUCH
CONSEQUENCE. A STRONGER WAVE ON TUESDAY WILL PUSH ANOTHER WET
FRONT ONSHORE TUESDAY MORNING. THIS ONE WILL ALSO HAVE SOME
WIND...BUT IT WON'T BE AS STRONG AS THE SUNDAY SYSTEM.

MORE WAVES WILL FOLLOW THROUGH THURSDAY. IT WILL BE A WET PERIOD
AND MAIN STEM RIVER FLOODING ALONG THE COAST MAY BECOME A PROBLEM
AT THIS TIME...IF IT HASN'T ALREADY OCCURRED BY THEN.

AS MENTIONED EARLIER...THE LONG WAVE TROUGH WON'T QUITE MAKE IT
ONSHORE. SHORT WAVE ENERGY DIVING DOWN THE BACKSIDE OF THE TROUGH
WILL CAUSE IT TO RETROGRADE AND DIG FARTHER OFFSHORE THURSDAY.
EVENTUALLY IT WILL SHEAR AND A CUTOFF LOW WILL DEVELOP...BUT JUST
WHERE IT WILL SET UP IS THE BURNING QUESTION FOR THE EXTENDED PERIOD.
A REALLY DIFFICULT FORECAST EVEN MUCH CLOSER TO THE EVENT. THERE
IS NO MODEL CONSENSUS WITH SIGNIFICANT DIFFERENCES BETWEEN MEDIUM-
RANGE MODELS AND BIG RUN-TO-RUN VARIATIONS WITHIN THE SAME MODEL.
HOWEVER...ALL SOLUTIONS DO HAVE COLD AIR ALOFT...WHICH SUPPORTS A
GENERAL SHOWER SCENARIO.

&&

.AVIATION...A FRONT MOVING INLAND THIS AFTERNOON WILL SPREAD AREAS
OF MVFR CIGS INLAND TO THE CASCADES THIS AFTERNOON. HIGHER TERRAIN
WILL BECOME OBSCURED. CONDITIONS WILL IMPROVE TO VFR BEHIND THE
FRONTAL PASSAGE LATE THIS AFTERNOON AND EVENING. MEANWHILE...EAST
OF THE CASCADES...CONDITIONS WILL REMAIN VFR.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 8 AM TO 8 PM PDT SUNDAY FOR ORZ021-022.
     WIND ADVISORY FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR ORZ030.
     HIGH WIND WARNING FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR
        ORZ031.

CA...WIND ADVISORY FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR CAZ085.
     HIGH WIND WARNING FROM 11 AM TO 8 PM PDT SUNDAY FOR CAZ081.
     WINTER WEATHER ADVISORY FROM 5 AM TO 11 PM PDT SUNDAY ABOVE 4500
        FEET FOR CAZ082-083.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT SUNDAY FOR
        PZZ350-356-370-376.
     STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
        PZZ350-356-370-376.
     HAZARDOUS SEAS WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
        FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT SUNDAY
        FOR PZZ350-356-370-376.

15/17/05
Hazardous weather outlook, Mar 12, 11:36 AM PST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1136 AM PST SAT MAR 12 2011

ORZ030-031-131400-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1136 AM PST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WARNING IN EFFECT FROM 11 AM SUNDAY THROUGH 5 AM
MONDAY...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-131400-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1136 AM PST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WARNING IS IN EFFECT FROM 8 AM THROUGH 8 PM SUNDAY...SEE
THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-131400-
CENTRAL SISKIYOU COUNTY-
1136 AM PST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WARNING IS IN EFFECT FROM 11 AM SUNDAY THROUGH 8 PM
SUNDAY...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-131400-
MODOC COUNTY-
1136 AM PST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZAROUDS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY IS IN EFFECT FROM 11 AM SUNDAY THROUGH 5 PM
MONDAY...SEE THE LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:58 AM PSTStorm WatchMFR12 hr
Mar 12, 11:30 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more38 hr
Mar 12, 11:30 AM PSTWind AdvisoryMFRCurry, Jackson, Josephine, Klamath, Lake38 hr
Mar 12, 2:37 PM PSTHazardous Seas WarningMFR67 hr
Mar 12, 2:00 PM PSTWinter Weather AdvisoryMFRSiskiyou32 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.